# SDR AWXA960380

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 270-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7848 - DURING ROUTINE SCHEDULED C-16 MAINTENANCE CHECK, FOUND RIGHT FWD THRESHOLD CORRODED BS 270-360, WL 208, RBL 60.  REMOVED AND REPLACED MOPSILL PER SRM 51-30-2, SRM 51-10-1.  (M)
